# SDR SWAA120462

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 22,398 hours, 13,235 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Part serial: 496
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -- ON CLIMBOUT MASTER CAUTION AND FLIGHT CONTROL ILLUMINATED WITH FEEL DIFFERENTIAL PRESSURE ON OVERHEAD PANEL QUANTITIES NORMAL.  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER IAW.
